Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 147, Number 3, Pages 339–371 (Mi tmf1984)  

This article is cited in 34 scientific papers (total in 34 papers)

Integrals over moduli spaces, ground ring, and four-point function in minimal Liouville gravity

A. A. Belavina, Al. B. Zamolodchikovbc

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Institute for Theoretical and Experimental Physics
c Laboratoire de Physique Théorique et Astroparticules Université Montpellier II, Montpellier, France

Abstract: Directly evaluating the correlation functions in 2D minimal gravity requires integrating over the moduli space. For degenerate fields, the higher equations of motion of the Liouville field theory allow converting the integrand to a derivative, which reduces the integral to boundary terms and the so-called curvature contribution. The latter is directly related to the vacuum expectation value of the corresponding ground-ring element. The action of this element on the cohomology related to a generic matter primary field is evaluated directly in terms of the operator product expansions of the degenerate fields. This allows constructing the ground-ring algebra and evaluating the curvature term in the four-point function. We also analyze the operator product expansions of the Liouville "logarithmic primaries" and calculate the relevant logarithmic terms. Based on this, we obtain an explicit expression for the four-point correlation number of one degenerate and three generic matter fields. We compare this integral with the numbers obtained from the matrix models of 2D gravity and discuss some related problems and ambiguities.

Keywords: Polyakov string theory, Liouville gravity

DOI: https://doi.org/10.4213/tmf1984

Full text: PDF file (729 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 147:3, 729–754

Bibliographic databases:

Received: 27.10.2005

Citation: A. A. Belavin, Al. B. Zamolodchikov, “Integrals over moduli spaces, ground ring, and four-point function in minimal Liouville gravity”, TMF, 147:3 (2006), 339–371; Theoret. and Math. Phys., 147:3 (2006), 729–754

Citation in format AMSBIB
\Bibitem{BelZam06}
\by A.~A.~Belavin, Al.~B.~Zamolodchikov
\paper Integrals over moduli spaces, ground ring, and four-point function in
minimal Liouville gravity
\jour TMF
\yr 2006
\vol 147
\issue 3
\pages 339--371
\mathnet{http://mi.mathnet.ru/tmf1984}
\crossref{https://doi.org/10.4213/tmf1984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2254721}
\zmath{https://zbmath.org/?q=an:1177.81086}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...147..729B}
\elib{https://elibrary.ru/item.asp?id=9222054}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 147
\issue 3
\pages 729--754
\crossref{https://doi.org/10.1007/s11232-006-0075-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000239030100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33745197998}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1984
  • https://doi.org/10.4213/tmf1984
  • http://mi.mathnet.ru/eng/tmf/v147/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Al. B. Zamolodchikov, Yu. Ishimoto, “Massive Majorana fermion coupled to two-dimensional gravity and the random-lattice Ising model”, Theoret. and Math. Phys., 147:3 (2006), 755–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. JETP Letters, 84:10 (2007), 531–536  mathnet  crossref  adsnasa  isi  isi  scopus
    3. JETP Letters, 84:8 (2006), 418–424  mathnet  crossref  isi
    4. V. A. Belavin, “$N=1$ supersymmetric conformal block recursion relations”, Theoret. and Math. Phys., 152:3 (2007), 1275–1285  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. Fredenhagen S., Wellig D., “A common limit of super Liouville theory and minimal models”, Journal of High Energy Physics, 2007, no. 9, 098  crossref  mathscinet  isi  scopus  scopus
    6. V. A. Fateev, A. V. Litvinov, “Multipoint correlation functions in Liouville field theory and minimal Liouville gravity”, Theoret. and Math. Phys., 154:3 (2008), 454–472  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. Giribet G., Nicolás L., “Comment on three-point function in AdS(3)/CFT(2)”, J. Math. Phys., 50:4 (2009), 042304, 17 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. V. A. Belavin, “Modular integrals in minimal super Liouville gravity”, Theoret. and Math. Phys., 161:1 (2009), 1361–1375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. Pakman A., Rastelli L., Razamat Sh.S., “Diagrams for symmetric product orbifolds”, J. High Energy Phys., 2009, no. 10, 034, 39 pp.  crossref  mathscinet  isi  elib  scopus  scopus
    10. Belavin A., Belavin V., “Four-point function in super Liouville gravity”, J. Phys. A, 42:30 (2009), 304003, 19 pp.  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Belavin A.A., Zamolodchikov A.B., “On correlation numbers in 2D minimal gravity and matrix models”, J. Phys. A, 42:30 (2009), 304004, 18 pp.  crossref  mathscinet  zmath  isi  scopus  scopus
    12. Fateev V.A., Litvinov A.V., Neveu A., Onofri E., “A differential equation for a four-point correlation function in Liouville field theory and elliptic four-point conformal blocks”, J. Phys. A, 42:30 (2009), 304011, 29 pp.  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Furlan P., Petkova V.B., Stanishkov M., “Non-critical string pentagon equations and their solutions”, J. Phys. A, 42:30 (2009), 304016, 15 pp.  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    14. Chorazkiewicz D., Hadasz L., “Braiding and fusion properties of the Neveu-Schwarz super-conformal blocks”, Journal of High Energy Physics, 2009, no. 1, 007  crossref  mathscinet  zmath  isi  scopus  scopus
    15. O. V. Alekseev, M. A. Bershtein, “The ring of physical states in the $M(2,3)$ minimal Liouville gravity”, Theoret. and Math. Phys., 164:1 (2010), 929–946  mathnet  crossref  crossref  adsnasa  isi
    16. JETP Letters, 92:4 (2010), 257–267  mathnet  crossref  isi
    17. Ishiki G., Rim Ch., “Boundary correlation numbers in one matrix model”, Phys. Lett. B, 694:3 (2010), 272–277  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    18. Belavin A.A., Tarnopolsky G.M., “Introduction to string theory and conformal field theory”, Phys. Atomic Nuclei, 73:5 (2010), 848–877  crossref  adsnasa  isi  elib  scopus  scopus
    19. Belavin A., Rim Ch., “Bulk one-point function on disk in one-matrix model”, Phys. Lett. B, 687:2-3 (2010), 264–266  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    20. JETP Letters, 93:2 (2011), 47–51  mathnet  crossref  isi
    21. Belavin V., “Torus amplitudes in minimal Liouville gravity and matrix models”, Phys. Lett. B, 698:1 (2011), 86–90  crossref  mathscinet  adsnasa  isi  elib  scopus
    22. Ahn Ch., Stanishkov M., Stoilov M., “Higher equations of motion in N=2 superconformal Liouville field theory”, Phys. Lett. B, 695:5 (2011), 501–506  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    23. JETP Letters, 99:1 (2014), 47–50  mathnet  crossref  crossref  isi  elib  elib
    24. Belavin A., Dubrovin B., Mukhametzhanov B., “Minimal Liouville Gravity Correlation Numbers From Douglas String Equation”, J. High Energy Phys., 2014, no. 1, 156  crossref  mathscinet  zmath  isi  scopus  scopus
    25. Belavin V., “Correlation Functions in Unitary Minimal Liouville Gravity and Frobenius Manifolds”, J. High Energy Phys., 2015, no. 2, 052  crossref  mathscinet  isi  scopus  scopus
    26. A. A. Belavin, D. Gepner, Ya. A. Kononov, “Flat coordinates for Saito Frobenius manifolds and string theory.”, Theoret. and Math. Phys., 189:3 (2016), 1775–1789  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    27. Aleshkin K., Belavin V., “On the construction of the correlation numbers in Minimal Liouville Gravity”, J. High Energy Phys., 2016, no. 11, 142  crossref  mathscinet  zmath  isi  elib  scopus
    28. Belavin A., Belavin V., “On exact solution of topological CFT models based on Kazama–Suzuki cosets”, J. Phys. A-Math. Theor., 49:41 (2016), 41LT02  crossref  mathscinet  zmath  isi  elib  scopus
    29. Cao X., Rosso A., Santachiara R., Le Doussal P., “Liouville Field Theory and Log-Correlated Random Energy Models”, Phys. Rev. Lett., 118:9 (2017), 090601  crossref  isi  scopus  scopus
    30. He S., “Conformal Bootstrap to Renyi Entropy in 2D Liouville and Super-Liouville Cfts”, Phys. Rev. D, 99:2 (2019), 026005  crossref  isi  scopus
    31. Aleshkin K., Belavin V., “Open Minimal Strings and Open Gelfand-Dickey Hierarchies”, J. High Energy Phys., 2019, no. 2, 043  crossref  isi  scopus
    32. Balthazar B., Rodriguez V.A., Yin X., “The C=1 String Theory S-Matrix Revisited”, J. High Energy Phys., 2019, no. 4, 145  crossref  mathscinet  isi  scopus
    33. Baverez G., “Modular Bootstrap Agrees With the Path Integral in the Large Moduli Limit”, Electron. J. Probab., 24 (2019), 144  crossref  mathscinet  isi
    34. Anninos D., Muhlmann B., “Notes on Matrix Models (Matrix Musings)”, J. Stat. Mech.-Theory Exp., 2020:8 (2020), 083109  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:730
    Full text:298
    References:78
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021